# SDR DL757953423

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE9616T0252
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST LEFT HYDRAULIC SYSTEM ON APPROACH, QUANITY WENT TO ZERO.  FOUND ENGINE DRIVEN PUMP PRESSURE LINE RUPTURED.  REPLACED LINE AND PUMP.
